# SDR C2XA08IA167

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2097 - THE CREW REPORTED LG AIR/GND FAIL AFTER TO COULD NOT MOVE GEAR LEVER HANDLE INTO UP POSITION.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 PROX SWITCH ON RT GEAR PER EMB -145 MM 32-61-01.  OPS CHECK GOOD, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
